Dirichlet Averages of Generalized Fox-Wright Function

Altaf Ahmad Bhat, D K Jain, Farooq Ahmad Sheikh


The objective of this paper is to investigate the Dirichlet averages of the generalized Fox-Wright hypergeometric function introduced by Wright in (1935) [9,10]. The authors deduce representations for the Dirichlet averages (; x, y) of the generalized Fox-Wright function with the fractional integrals in particular Riemann-Liouville integrals. Special cases of the established results associated with generalized Fox-Wright functions have been discussed.

Full Text:



B.C. Carlson, Lauricella’s hypergeometric function FD, J. Math. Anal.Appl. 7(1963), pp. 452-470.

B.C. Carlson, A connection between elementary and higher transcendental functions, SIAM J. Appl. Math. 17(1969), No. 1 pp. 116-148.

B.C. Carlson, Special Functions of Applied Mathematics, Academic Press, New York, 1977.

B.C. Carlson, B-splines, hypergeometric functions and Dirichlet average, J. Approx. Theory 67(1991), pp. 311-325.

W. Zu Castell, Dirichlet splines as fractional integrals of B-splines, Rocky Mountain J. Math. 32 (2002), No. 2, pp. 545-559.

P. Massopust, B. Forster, Multivariate complex B-splines and Dirichlet averages, J. Approx. Theory 162 (2010), No. 2, pp. 252-269.

E. Neuman, P. J. Van Fleet, Moments of Dirichlet splines and their applications to hypergeometric functions, J. Comput. Appl. Math. 53 (1994), No. 2, pp. 225-241.

R.K. Saxena , T.K. Pogany, J. Ram and J. Daiya, Dirichlet averages of generalized multi-index Mittag-Leffler functions.Armenian journal of Mathematics Vol(3) no.4.2010, pp 174-187.

E.M. Wright. The asymptotic expansion of integral functions defined by Taylor series. Philos. Trans .Roy.Soc. London, Ser.A 238 (1940), 423-451.

E.M. Wright, The asymptotic expansion of the generalized hypergeometric function. Proc. London Math .Soc .(2) 46 (1940), 389-408.

A. Kilbas Anatolgy and Anitha kattuveettil , Representations of the Dirichlet averages of the generalized Mittag-Leffler function via fractional integrals and special functions. Fractional Calculus & Applied analysis, Vol(11) –(2008).

H.M. Srivastava, H. L. Manocha (1984); A treastise on generating functions. John Wiley & Sons, Inc., 605 Third Ave., New york, NY 10158, USA, 1984,500.

S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional integrals and derivatives, theory and applications. Gordon and Brench, Yverdon, (1993).


MAYFEB Journal of Mathematics 
Toronto, Ontario, Canada
ISSN 2371-6193